Tardive Dyskinesia and Phenothiazines

Did you know that…..

the Phenothiazines may produce Tardive Dyskinesia ?

This adverse effect is characterized by choreiform movements of the buccal, lingual and fascial muscles. Sometimes may be also choreiform movements in the extremities.

Tardive Dyskinesia may be caused by high doses of Phenothiazines given over a long time.

Phenothiazines produce Tardive Dyskinesia in older patients, having normal doses.

 

 

(Edited by María Moya Guirao, M.D.)

(Visited 60 times, 1 visits today)

Comments are closed

Consulta en Madrid. Más de 30 años de experiencia. Tratamiento  de Psixosis, Trastornos de Ansiedad, Depresión. Trastorno Bipolar, Fobias, Obsesiones, Timidez, problemas de pareja, Trastornos sexuales, Adicciones, Anorexia Nerviosa, Bulimia, Trastorno por déficit de atención e hiperactividad, Trastornos psicosomáticos, problemas escolares, etc.

– Para más información llame al +34 609001900 o al +34 915702911 –